# SDR ASAA2022070739243

- Difficulty date: July 7, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812629
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION PANEL AT VS 500-500A HAS MULTIPLE AREAS OF LIGHT CORROSION. GROUNDED - YES. REMOVED AND REPLACED THE FWD PIT SHIELD AT STA 500-500A PER B737-800 SRM 51-40-05 AND SRM 51-40-02. PO: 1036786.1.
